Department of Economics and Business Economics

Mikko Pakkanen

Stochastic integrals and conditional full support

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Stochastic integrals and conditional full support. / Pakkanen, Mikko S.

In: Journal of Applied Probability, Vol. 47, No. 3, 2010, p. 650-667.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Pakkanen, MS 2010, 'Stochastic integrals and conditional full support', Journal of Applied Probability, vol. 47, no. 3, pp. 650-667. https://doi.org/10.1239/jap/1285335401

APA

CBE

MLA

Vancouver

Author

Pakkanen, Mikko S. / Stochastic integrals and conditional full support. In: Journal of Applied Probability. 2010 ; Vol. 47, No. 3. pp. 650-667.

Bibtex

@article{135a3261296e4f2492eaa2601b0dc5e1,
title = "Stochastic integrals and conditional full support",
author = "Pakkanen, {Mikko S.}",
year = "2010",
doi = "10.1239/jap/1285335401",
language = "English",
volume = "47",
pages = "650--667",
journal = "Journal of Applied Probability",
issn = "0021-9002",
publisher = "CAMBRIDGE UNIV PRESS",
number = "3",

}

RIS

TY - JOUR

T1 - Stochastic integrals and conditional full support

AU - Pakkanen, Mikko S.

PY - 2010

Y1 - 2010

U2 - 10.1239/jap/1285335401

DO - 10.1239/jap/1285335401

M3 - Journal article

VL - 47

SP - 650

EP - 667

JO - Journal of Applied Probability

JF - Journal of Applied Probability

SN - 0021-9002

IS - 3

ER -